Open Access
Translator Disclaimer
February, 1973 A Note on the Convergence of Series of Stochastic Processes
M. J. Wichura
Ann. Probab. 1(1): 180-182 (February, 1973). DOI: 10.1214/aop/1176997034

Abstract

A tightness condition for families of Gaussian processes with continuous paths is given and applied to the question of convergence of sums of independent Gaussian processes.

Citation

Download Citation

M. J. Wichura. "A Note on the Convergence of Series of Stochastic Processes." Ann. Probab. 1 (1) 180 - 182, February, 1973. https://doi.org/10.1214/aop/1176997034

Information

Published: February, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0281.60046
MathSciNet: MR346866
Digital Object Identifier: 10.1214/aop/1176997034

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.1 • No. 1 • February, 1973
Back to Top